# SDR SIMA20230307003

- Difficulty date: March 7, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000024
- Aircraft time: 36,729 hours, 29,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027; GALLEY LH FLOOR SILLL CORRODED AT FR 19-C/A-RAR FWD GALLEY LH OUTBD FLOOR SILL AT FR 19 IAW EMB 170 SRM 51-40-08
